# SDR 2022F00070

- Difficulty date: December 1, 2021
- Submitted: January 11, 2022
- Operation: General aviation
- Aircraft: XAADG
- Make and model: Boeing 787-9
- Aircraft serial: 44426
- Aircraft time: 17,956 hours, 2,133 cycles
- Engine: Ge GENX2B67B
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel Nozzle
- Part number: 6100005E05
- Part serial: PSDKA840
- Condition: None
- Location: Zone 400
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING MATERIAL ON RIGHT ENGINE FUEL NOZZLES CUPS, DURING THE OVERNIGHT AT MEX STATION AND IN ACCORDANCE WITH 1000FC-M2 CHECK, IT WAS REQUIRED A RIGHT ENGINE BORESCOPE INSPECTION. MAINTENANCE PERSONNEL PERFORMED THE RIGHT ENGINE BORESCOPE INSPECTION OF THE STAGE BLADE HPC, DETECTING MISSING MATERIAL OF 0.20" TO 0.225" ON FUEL NOZZLES CUPS; THIS CONDITION WAS WITHIN OPERATION LIMITS OF 25 FLIGHT CYCLES IAW AMM DMC-B787-A-G72-00-00-07B-280C-A, AT POSITIONS 3, 5, 8, 10, 11, 15, 16, 18, 19, 20 AND 21; SO THE FUEL NOZZLES NUMBERS 3, 5, 6, 8, 10, 11, 15, 18, 19, 20 AND 21 WERE REPLACED IAW DMC-B787-A-G73-11-05-00A-520A-A AND DMC-B787-A-G73-11-05-00A-720A-A; POWER PLANT TEST WAS PERFORMED IAW AMM
DMC-B787-A-G71-00-09A-A, TESTED CORRECT.
